# SDR SIMA201807020001

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 34,746 hours, 24,916 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01054
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ELECTRICAL BURNING SMELL WHILE TAXIING WITH BOTH ENGINES RUNNING. TROUBLESHOT PER FIM 21-21-00-810-806. IDLE RAN ENGINES IAW AMM 72-00-00. OPS CHECKED AIR CONDITIONING SYSTEM IAW AMM 21-51-00. COULD NOT DUPLICATE FAULT, NO SMELL NOTED. LT PACK PREVIOUSLY ON MEL, NO FURTHER DEFECTS NOTED. REMOVED AND REPLACED LT AIR CYCLE MACHINE IAW AMM 21-51 -08. OPS CHECK GOOD. VALVE TEMPERATURE CONTOL P/N GG670-95010-3 S/N 00241.
